References for
The Malaysian Mathematical Society


    Articles:

    1. P S Chee, S W Seah and K T Tan, The Malaysian Mathematical Society, 1970-1991, Menemui Mat. 13 (3) (1991), 89-120.

Main index

 Societies, honours, etc.

Biographies Index
History Topics Birthplace Maps Famous curves
Time lines Chronology  Search Form
Mathematicians of the day Anniversaries for the year


JOC/EFR August 2004 School of Mathematics and Statistics
University of St Andrews, Scotland
The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/Societies/References/Malaysian.html